Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    noddy1 is offline Associate Member
    Join Date
    Oct 2004
    Location
    Brisbane Australia
    Posts
    191

    Sick on anadrol!!

    I started a cycle of prop and anadrol /anapolon and shit am i down in the dumps! It took me an hour and fourty minutes to eat eggs and two pieces of oatmeal. I feel sick at the gym, even water is horrible to consume. Worst of all i have no energy and everything is an ongoing challenge! I slump around work dragging my weight wanting to sit down the whole time.

    I am using 2x50mg tabs a day but have been told they are overdosed at around 70mg so have backed off to one as of today when i got up and couldnt make it to work!

    Please help with any suggestions and support you have. I need it!! Also running prop at 100mg ed which has given me a little fever too........ Dont think thats where my problem lies though?

    Thankyouall

    Noddy

  2. #2
    Timm1704's Avatar
    Timm1704 is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    ninja dojo, UK
    Posts
    4,100
    bloody wonderful, im starting this exact same course in about a month, for 10 weeks. was really lookin forward to it. am hoping i dont feel as rough as you do on it mate

  3. #3
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Quote Originally Posted by noddy1
    anadrol /anapolon and shit am i down in the dumps! It took me an hour and fourty minutes to eat eggs and two pieces of oatmeal. I feel sick at the gym, even water is horrible to consume. Worst of all i have no energy and everything is an ongoing challenge! I slump around work dragging my weight wanting to sit down the whole time.
    These are some of the ugly side effects Drol gives its users.I too have had loss of appetite,and lethargy running drol.You're going to have to make a decision as to continue on with the drol,or discontinue use and get your life back to normal.It wouldn't take a rocket scientist to see the latter would be the obvious decision.

  4. #4
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331

    Exactly

    Quote Originally Posted by Pinnacle
    These are some of the ugly side effects Drol gives its users.I too have had loss of appetite,and lethargy running drol.You're going to have to make a decision as to continue on with the drol,or discontinue use and get your life back to normal.It wouldn't take a rocket scientist to see the latter would be the obvious decision.
    I remember how excited I was to start using anadrol again after not having used it in 10 years. I remember the huge strength gains and 20 lbs overnight. Boy was it nothing like that. I felt unmotivated, tired all the time, and no appetite. Maybe I have been on so much shit for so long that my body just desnt want anymore. Anyway the drol caused me to lose weight! It was those androlics that i was using. I notice even on tbol or anavar I lose my appetite compared to injectables. I hear that is what happens over long aas use. What I can tell you is if it aint workin ditch it. Dont waste your time or money.

  5. #5
    Terminator1's Avatar
    Terminator1 is offline Associate Member
    Join Date
    Jul 2003
    Location
    TEXAS
    Posts
    241
    Yea great im waiting on my order of prop and anadrol now. Never used anadrol before either but I have used Dbol and it made me feel like you are describing. How do people gain so much from it though if it makes you not eat?

  6. #6
    noddy1 is offline Associate Member
    Join Date
    Oct 2004
    Location
    Brisbane Australia
    Posts
    191
    I took the day off work and only had a half in stead of a whole and feel better than i have done over the last week so the 50% lower doseage has definatly helped out! Ill have the other half pre-workout this afternoon and keep you posted! Im glad its not just me feelin like shit on drol.

    Till then Ill try find my happy place with it!

    Noddy

  7. #7
    BOBBY D's Avatar
    BOBBY D is offline Member
    Join Date
    Apr 2005
    Posts
    968
    wow, i tried to get some reply to my thread on this but i didn't get as much help as u,lol. anyway bro, im going threw almost the same thing. i feel the same way about eating but it is after the gym. it takes me forever to chew & swallow food. i cant stand it. the funny thing is im hungry as hell all the time, but when time comes to eat, i start to feel like throwing up. thanks for the post. i take that these r some of the sides on drol. DBOL gave me the same feeling but only a few days before i stopped taking it. try to eat stedily & as regular as possible. small sufficent meals w/ ur kcals up there. good luck !

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •